# SDR MALA100165

- Difficulty date: November 9, 2010
- Submitted: November 10, 2010
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 8,031 hours, 5,416 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LUMINOUS FLOOR STRIP NEAR TRASH CAN AREA IS MISSING AS REPORTED BY THE F/A.  REPLACED LUMINOUS STRIP FWD LEFT P/N PL88-900LH00 PER AMM 33-51-01.
